Losing Weight on Nardil - Social Anxiety Forum
 
Thread Tools
post #1 of 8 (permalink) Old 11-05-2019, 05:41 AM Thread Starter
SAS Member
 
WillComp's Avatar
 
Join Date: Mar 2017
Gender: Male
Posts: 225
My Mood: Fine
I've been on Nardil for almost 3 years and have managed to maintain the same weight throughout my time on Nardil. I've wanted to lose about 15 pounds but never could, probably because everything tastes so good on Nardil, especially desserts, any type of dessert.


In the last 2 months I've gotten serious about losing weight, carefully counting caloric intake and burning fat through long walks/runs and lifting weights. Counting calories and reducing the amount every week has done wonders. My usual weight of 185 lbs has gone down to 173 now.


What I didn't realize was the dramatic impact of your weight and dosage on Nardil. All the initial symptoms, which had subsided after a year or so, have returned, like getting fatigued, dizzy etc.
WillComp is offline  
Sponsored Links
Advertisement
 
post #2 of 8 (permalink) Old 11-17-2019, 03:12 PM Thread Starter
SAS Member
 
WillComp's Avatar
 
Join Date: Mar 2017
Gender: Male
Posts: 225
My Mood: Fine
Bump - I'd like to know if anyone has had success with a permanent dosage of 45mg/day.
Posted via Mobile Device
WillComp is offline  
post #3 of 8 (permalink) Old 11-17-2019, 04:25 PM
SAS Member
 
jtd1974's Avatar
 
Join Date: Jan 2015
Location: Australia
Gender: Male
Age: 45
Posts: 500
My Mood: Bored
Interesting mate. I didn't know losing weight could increase Nardil's effects/side-effects like that.

You could possibly try halving a pill and going from 60mg to 52.5mg. It might be enough to alleviate some of the bad sides you're getting.
jtd1974 is offline  
 
post #4 of 8 (permalink) Old 11-19-2019, 05:53 AM Thread Starter
SAS Member
 
WillComp's Avatar
 
Join Date: Mar 2017
Gender: Male
Posts: 225
My Mood: Fine
Quote:
Originally Posted by jtd1974 View Post
Interesting mate. I didn't know losing weight could increase Nardil's effects/side-effects like that.

You could possibly try halving a pill and going from 60mg to 52.5mg. It might be enough to alleviate some of the bad sides you're getting.
I didn't realize it would increase Nardil's effects either. I'm seeing my doctor next week so I'll ask him about this. I might just wait until after the holidays.
WillComp is offline  
post #5 of 8 (permalink) Old 11-19-2019, 08:22 AM
SAS Member
 
Join Date: Sep 2019
Posts: 124
Hi guys!!!!
That was exactly what I said in a post before!!
Losing weight or gaining can totally alter the effect of a drug!!!!!
Canyoufeelit is offline  
post #6 of 8 (permalink) Old 11-19-2019, 08:24 AM
SAS Member
 
Join Date: Sep 2019
Posts: 124
Lipophilic drugs vs hydrophilic drugs. https://www.socialanxietysupport.com....php?t=2228227
Canyoufeelit is offline  
post #7 of 8 (permalink) Old 12-07-2019, 05:16 AM
SAS Member
 
Join Date: Jun 2018
Location: City Of Angels
Gender: Male
Posts: 90
Be careful. I gained a **** load of weight while on Nardil, then after I stopped taking it I lost 50 pounds. I felt the dizziness at around 90mg's. If your feeling dizzy while on Nardil, talk to your doctor, thats not good at all, not safe.
AskingAlexandria is offline  
post #8 of 8 (permalink) Old 12-26-2019, 05:21 AM
SAS Member
 
Join Date: Jan 2012
Location: miserable world
Gender: Female
Posts: 510
My Mood: Sad
my friend stopped it for that reason. too much weight gain, and she was having issues with her psychical health.
ladysmurf is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome